# SDR MWEA96462

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 491450
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LT MAIN GEAR DOOR ATTACH HINGE WAS FOUND TO HAVE EXCESSIVE PLAY AND CRACKED LOBE.  REPLACED HINGE IAW SRM 52-05, FIG 15.
